Terazol

USER REVIEWS

Comment from: DoNotRecommend 19-24 Female less than 1 month Patient Published: May 18

Third day on medication and still extremely itchy, especially at night! Throughout the day isn't so bad but sore from time to time. No side effects but I definitely believe I shouldn't still feel as itchy as I did before starting the medication. Applying the medication shouldn't take so many steps especially when you have to do it 7days.. I hope it starts to work because I'm so unhappy with this medication!

Comment from: Boston Cat 55-64 Female less than 1 month Patient Published: October 30

In early fall 2014 I had to to take antibiotics for flu and upper respiratory infection, which gave me a yeast infection, so I took several courses of Diflucan over a month which did nothing. Saw my GYN and got Terconazole 3 so did one dosest bedtime. The next day I got severe nausea, headache, fever, chills - so sick; felt like a horrible flu for two days+. Called Dr and stopped med but still have yeast infection. I am 56 and took this med in past years and never had this type of reaction, only burning and itching. Horrible this time - the last time.

Comment from: painful 45-54 Female less than 1 month Patient Published: October 20

I never had before side effects, very bad chills and pain all over my body.

Comment from: ChristinaC086 25-34 Female less than 1 month Patient Published: August 28

I have been attempting to treat a yeast infection for about four weeks now. I intially treated it with Monistat 1 and didn't take the proper precautions when my period came a few days later. I ended up using tampons because of my heavy flow and made the treatment ineffective. A week later symptoms came back with vengeance, especially the burning sensation. I went to my doctor and she prescribed Diflucan. After four doses of Diflucan (150mg)over two and a half weeks and little improvement, I was desperate and beyond frustrated. Then, my doctor prescribed Terconazole 0.4 two days ago explaining that Diflucan does not treat all types of yeast infections and the Terconazole would most likely be effective if the Diflucan was not. After two treatments of Terconazole, I am finally rid of the constant burning sensation. The treatment is messy and kind of irritates my skin but it is very effective. I blame the irritation on the fact that the infection has lingered for weeks and ravaged my skin. Have patience with your treatment and your body. It takes some time to recover if it was a severe infection. I am now obsessed with preventative measures so I never get one of these infections again! Go buy yourself probiotics, throw out scented tampons and liners (I didn't even know tampons were scented!), and purchase unscented everything for your vagina! I am even eating a plain Greek yogurt now. Good luck ladies!

Related Reading: treatment | diflucan

Comment from: 35-44 Female less than 1 month Patient Published: November 06

I thought I was dying yesterday! Woke up with aches, chills, headahe and by 10am I had a fever of 102.5! I simultaneously had a yest infection that I just started treating the night before and I thought it was either a horrible coincidence that I started getting the flu or maybe it wasn't really a yest infection, but something more serious. I waited the day out and by evening the fever had cleared. So I took 2nd suppository (b/c I still didn't make connection!) 2nd day I didnt have fever but still don't feel well. But then I started reading all the details of RX and online reviews and concluded this is all b/c of this medication. Avoid it at all costs!

Related Reading: flu

Comment from: At A Loss 55-64 Female less than 1 month Patient Published: October 10

I am 60 years old and have suffered at least 4 yeast infections a year since I was 16. I am allergic to Monistat, and just realized that treatments of Terazol many years ago were worse than ineffective - an awful burning ensued after one application. I became immune to Diflucan after using too often. I take probiotics every day, cotten underwear, loose crotch pants, no yeast products, no baths - I do everything right but I'm just in the unlucky 3% of women who suffer. I've even given up sex because that ALWAYS caused an infection. So whoever is reading this, if you are hypersensitive, don't feel alone. But be careful of this product if you have allergies.

Related Reading: terazol | diflucan

Comment from: 35-44 Female less than 1 month Patient Published: July 04

Noticed a huge difference after first night of 3 night treatment. Some leakage, but not enough to make a difference. Cured after three night dose. No side effects at all. Insurance co-pay was less than buying something OTC. Would recommend.

Related Reading: treatment

Comment from: 19-24 Female less than 1 month Patient Published: April 15

I've had no indications of a yeast infection rather than the chunky discharge. No itching or burning. Before I took Miconazole 3 for my yeast infection and couldn't finished the doses because the burning and itching it gave me was so intense. TERAZOLE, on the other hand, gave me no negative side effect. No itching or burning or discomfort. There was slight leaking but that's to be expected. Unfortunately it DID NOT make my yeast infection go away. It did clear up slightly, but I think I may need to take another 3 doses or something. Serious bummer.

Comment from: starryeyess 55-64 Female less than 1 month Patient Published: November 30

I have been mis-dignosed again. What does a women have to do to get the right medication. Usually, if you clear up yeast bacteria infection follows, both should be treated simutaneously. This medication is the worst stuff I've ever used and I am 63 yrs old. I will never use it again!!!

Comment from: missy1981 25-34 Female less than 1 month Patient Published: September 13

The only reason I rate the effectiveness a 1 is because it didn't get worse.I was given the 3 day dose & am now on the 3rd night.The itching asn't stopped.In fact, the itching has spread outside my vagina & attacked my clitoris.That's never happened before.My outer skin layers seem to have quadrupled.This is ridiculous.I will be calling my doctor in the mornin.I asked for my usual Diflucan & was told that this was better & my doctor suggested it.Not a great decision so far.

Related Reading: diflucan

Comment from: 35-44 Female less than 1 month Patient Published: November 21

Twice now I have used the suppositories. I finally put two and two together after starting the medication last night for the second time in 90 days. Horrible side effects, thought it was a bad virus the first time it happened. Fever of 102.5, chills, severe vomiting, headache, dizziness and difficulty breathing. DO NOT recommend.

Related Reading: headache | dizziness

Comment from: 19-24 Female 6 months to less than 1 year Patient Published: October 21

Nothing ever seems to work with my yeast infections however terazol 3 worked amazing. I was cleared up almost immediately. The product warns about slight leaking, as with all yeast infection creams, however I had little to none.

Related Reading: terazol

Comment from: paris 35-44 Female less than 1 month Patient Published: October 12

I've been using it for about 5 days , no improvement at all.

Comment from: flgirl2828 19-24 Female less than 1 month Patient Published: September 17

I want to die. I used the first dose last night and the burning and itching was worst then the actual infection that I had for two week untreated. Its so messy too. Other types a creams that treat yeast infections never leaked as much as this stuff did. Its a pain to have to fill the applicators your self too. This morning I called my dr to get diflucan pill and try it. Avoid this cream if you can! I am worst then before I started this med. Dare I force myself to finsh the last two doses? NOPE!

Related Reading: diflucan

Comment from: 35-44 Female less than 1 month Patient Published: August 26

Not only did it not work, I got a severe burning painful reaction to it that I am still suffering from more than a week later.

Comment from: 35-44 Female less than 1 month Patient Published: October 08

Suppository sticks to applicator so it just pulls it back out. Did not cure the infection.

QUESTION

What is pelvic inflammatory disease (PID)? See Answer
References

Medical Editor: John P. Cunha, DO, FACOEP

Health Solutions From Our Sponsors